Article Text

PDF
CASE REPORT
Akathisia: a life-threatening side effect of a common medication
  1. Hui M Cheng,
  2. Jae H Park,
  3. David Hernstadt
  1. Royal Perth Hospital, Perth, Western Australia, Australia
  1. Correspondence to Dr Jae H Park, parja731{at}yahoo.com

Summary

The authors describe the case of a 38-year-old man with a history of schizoaffective disorder, who attempted suicide following the recent starting of a neuroleptic agent that resulted in the development of intolerable akathisia. He survived the attempt, and following changes in his medications the akathisia resolved with no further suicidal ideation.

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.